Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Baer-invariants of algebras


Author: A. Fröhlich
Journal: Trans. Amer. Math. Soc. 109 (1963), 221-244
MSC: Primary 13.90
MathSciNet review: 0158920
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13.90

Retrieve articles in all journals with MSC: 13.90


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1963-0158920-3
PII: S 0002-9947(1963)0158920-3
Article copyright: © Copyright 1963 American Mathematical Society